Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the measure of Cartesian product sets


Author: Gerald Freilich
Journal: Trans. Amer. Math. Soc. 69 (1950), 232-275
MSC: Primary 27.2X
DOI: https://doi.org/10.1090/S0002-9947-1950-0037893-9
MathSciNet review: 0037893
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BM] A. S. Besicovitch and P. A. P. Moran The measure of product and cylinder sets, J. London Math. Soc. vol. 20 (1945) pp.110-120. MR 0016448 (8:18f)
  • [BF] J. Bonnesen and W. Fenchel Theorie der konvexen Körper, Ergebnisse der Mathematik, vol. 3, part 1, 1934.
  • [C] C. Carathéodory Über das lineare Mass von Punktmengen--eine Verallgemeinerung des Längenbegriffs, Nachr. Ges. Wiss. Göttingen (1914) pp. 404-426.
  • [F1] H. Federer Coincidence functions and their integrals, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 441-466. MR 0015466 (7:422a)
  • [F2] -The $ (\phi ,k)$ rectifiable subsets of $ n$ space, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 114-192. MR 0022594 (9:231c)
  • [F3] -Dimension and measure, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 536-547. MR 0023325 (9:339g)
  • [H] F. Hausdorff Dimension und aüsseres Mass, Math. Ann. vol. 79 (1918) pp. 157-179. MR 1511917
  • [L] L. H. Loomis Abstract congruence and the uniqueness of Haar measure, Ann. of Math. vol. 46 (1945) pp. 348-355. MR 0011713 (6:205a)
  • [MF] A. P. Morse and H. Federer Some properties of measurable functions, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 270-277. MR 0007916 (4:213d)
  • [MR] A. P. Morse and J. F. Randolph Gillespie measure, Duke Math. J. vol. 6 (1940) pp. 408-419. MR 0001832 (1:304a)
  • [RAD] H. Rademacher Über partielle und totale Differenzierbarkeit. I, Math. Ann. vol. 79 (1919) pp. 340-359. MR 1511935
  • [R] J. F. Randolph On generalizations of length and area, Bull. Amer. Math. Soc. vol. 42 (1936) pp. 268-274. MR 1563283
  • [S] S. Saks Theory of the integral, Warsaw, 1937.
  • [W] A. Weil L'intégration dans les groupes topologiques et ses applications, Actualités Scientifiques et Industrielles, vol. 869, Hermann, Paris, 1938.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0037893-9
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society